Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 1.

1997

Elston, D.A. and Jayasinghe, G. and Buckland, S.T. and MacMillan, D.C. and Aspinall, R.J. (1997) Adapting regression equations to minimize the mean squared error of predictions made using covariate data from a GIS. International Journal of Geographical Information Science, 11 (3). pp. 265-280. ISSN 1365-8816 . (Access to this publication is restricted)
[img]

This list was generated on Thu Apr 17 10:41:16 2014 BST.